# SDR QXEA0201388

- Difficulty date: September 5, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 10,881 hours, 15,360 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CSIIB
- Part serial: AA1792S8
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 12,313 hours, 132,426 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOI- STRONG FISH SMELL ON FLIGHT DECK.  REMOVED AND REPLACED INVERTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
